# SDR 2008UALA03181

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 34,021 hours, 13,449 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN OXYGEN FAILED AT 3 DEF, 6 ABC, 8 DEF, 10 DEF, 10 ABC, 13 DEF, 19 DEF, 23 DEF, AND AFT ATTENNDANT SEAT.  LATCH SOLENOIDS FAULTY AT EACH LOCATION.  REPLACED LATCH SOLENOIDS AND OP CHECKED GOOD.
